VOL. 60 · NO. 4 | October, 2008
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 60 (4), (October, 2008)
No abstract available
Articles
Soo Teck LEE, Kyo NISHIYAMA, Akihito WACHI
J. Math. Soc. Japan 60 (4), 955-982, (October, 2008) DOI: 10.2969/jmsj/06040955
KEYWORDS: harmonics, Capelli identity, Weil representation, invariant theory, 17B35, 22E46, 16S32, 15A15
Kazushi AHARA, Ikuko AWATA
J. Math. Soc. Japan 60 (4), 983-1007, (October, 2008) DOI: 10.2969/jmsj/06040983
KEYWORDS: Degeneration of complex curves, Riemann surface, splitting families of degenerations, 14D05, 14J15, 14H15, 32S30
Shigeki MATSUTANI, Emma PREVIATO
J. Math. Soc. Japan 60 (4), 1009-1044, (October, 2008) DOI: 10.2969/jmsj/06041009
KEYWORDS: Sigma Function, inversion of abelian integrals, $C_{ab}$ curve, 14H40, 14H55, 14H70, 14K20
Shiro GOTO, Futoshi HAYASAKA, Ryo TAKAHASHI
J. Math. Soc. Japan 60 (4), 1045-1064, (October, 2008) DOI: 10.2969/jmsj/06041045
KEYWORDS: vanishing of Ext, parameter ideal, G-dimension, 13D07, 13D05
Tien Son PHAM
J. Math. Soc. Japan 60 (4), 1065-1081, (October, 2008) DOI: 10.2969/jmsj/06041065
KEYWORDS: global monodromy fibration, family of polynomials, Newton polyhedron, non-degeneracy condition, 32S20, 32S15, 32S30
Tetsuji SHIODA
J. Math. Soc. Japan 60 (4), 1083-1105, (October, 2008) DOI: 10.2969/jmsj/06041083
KEYWORDS: K3 surface, Mordell-Weil lattice, Neron-Séveri lattice, 14J27, 14J28, 14H40
Chifune KAI
J. Math. Soc. Japan 60 (4), 1107-1134, (October, 2008) DOI: 10.2969/jmsj/06041107
KEYWORDS: homogeneous convex cone, symmetric cone, partial order, pseudoinverse map, duality mapping, 32M15, 53C30, 53C35
Soichiro KATAYAMA, Hideo KUBO
J. Math. Soc. Japan 60 (4), 1135-1170, (October, 2008) DOI: 10.2969/jmsj/06041135
KEYWORDS: Nonlinear wave equation, null condition, exterior domain, 35L70, 35L20
Hiroki MATUI
J. Math. Soc. Japan 60 (4), 1171-1185, (October, 2008) DOI: 10.2969/jmsj/06041171
KEYWORDS: Cantor sets, orbit equivalence, minimal dynamical systems, ‎37B05‎
Akihito HORA, Takeshi HIRAI, Etsuko HIRAI
J. Math. Soc. Japan 60 (4), 1187-1217, (October, 2008) DOI: 10.2969/jmsj/06041187
KEYWORDS: the infinite symmetric group, character, factor representation, wreath product, probabilistic method, 20C32, 20P05, 20E22
Alexander M. KHLUDNEV, Victor A. KOVTUNENKO, Atusi TANI
J. Math. Soc. Japan 60 (4), 1219-1253, (October, 2008) DOI: 10.2969/jmsj/06041219
KEYWORDS: crack with non-penetration, kink of crack, Griffith fracture, shape sensitivity analysis and optimization, 49Q10, 49J40, 49K10, 74R10
Hideki MIYACHI
J. Math. Soc. Japan 60 (4), 1255-1276, (October, 2008) DOI: 10.2969/jmsj/06041255
KEYWORDS: Teichmüller theory, asymptotic Teichmüller space, asymptotic Bers map, Bers' density problem, 30F60, 32G15, 30C62, 30C65
Back to Top